The Indico system will be unavailable due to system upgrades on August 30th from 6 - 9PM CST. Please email Indico support with any questions or concerns.

Please read these instructions before posting any event on Fermilab Indico

SIST 2006 Final Talks

US/Central
1 West (Fermilab)

1 West

Fermilab

Batavia, IL 60510
Elliott McCrory (Fermilab)
Description
The final talks of Fermilabs' Summer Internships in Science and Technology program for 2006
agenda
    • 8:00 AM 9:00 AM
      Preparations and Bagels
      • 8:00 AM
        Preparations and Bagels 50m
        Elliott will be available to answer your questions and to help you get your talk uploaded starting at about 8:00. He will also be bringing bagels!
      • 8:50 AM
        Welcome and Introductory Comments 10m
        Speakers: Ms Dianne Engram (Fermilab), Dr Elliott McCrory (Fermilab), Prof. James Davenport (Virginia State University)
    • 9:00 AM 3:30 PM
      SIST 2006 Final Talks
      • 9:10 AM
        Improving NuMI Horn Testing 20m
        Supervisor: Bob Wagner and Jim Hylen, CDF
        Speaker: William Mathis (Grambling State University)
        Paper
        Slides
      • 9:30 AM
        Analysis of Secondary Emission Inside of a 1.3GHz Radio Frequency Electron Gun 20m
        Supervisor: James Santucci, Accelerator Division
        Speaker: Robert Inzinga (Illinois Wesleyan University)
        Paper
        Slides
      • 9:50 AM
        Temperature Monitoring in the Grid Computing Centre (GCC) 20m
        Supervisor: David Ritchie, Computing Division
        Speaker: Mr Constantine Mukasa (Bethune-Cookman College)
        Paper
        Slides
      • 10:10 AM
        Heat Transfer in Fast Ferrite Phase Shifters 20m
        Supervisor: Dave Wildman, Accelerator Division
        Speaker: Jared Knutt (South Carolina State University)
        Paper
        Slides
      • 10:30 AM
        20 Minute Break 20m
      • 10:50 AM
        Design and Implementation of a wideband RF phase detector enhanced with signal monitoring capabilities 20m
        Supervisor: Rene Padilla, Accelerator Division
        Speaker: Mr Souma Badombena Wanta (Virginia State University)
        Paper
        Slides
      • 11:10 AM
        Instrumentation Installation for Radio-Frequency Horizontal Test Cryostat 20m
        Supervisor: Andy Hocker, Technical Division
        Speaker: Mr Sirius Ben-Judah (Alabama Agricultural and Mechanical University)
        Paper
        Slides
      • 11:30 AM
        Lunch Break/Summer Lecture 1h 45m

        Summer Lecture: Computing at Fermilab by Ruth Pordes

      • 1:15 PM
        FPGA Configuration on Debuncher Beam Position Monitor Downconverter Board 25m
        Supervisor: Dave Peterson, Accelerator Division
        Speaker: Ms LaTToya Harris (University of Illinois at Chicago)
        Paper
        Slide Notes
        Slides
      • 1:40 PM
        GUI Post-Processing Package For Beam-Beam Simulation of Ring Accelerators 20m
        Supervisor: Tanaji Sen, Accelerator Division
        Speaker: Ayomide Odunsi (Jackson State University)
        Paper
        Slides
      • 2:00 PM
        Software development for the Reconstruction of Events at the Linear Collider 20m
        Supervisor: Caroline Milstene, D0 & ILC
        Speaker: Ms Judith Odili (Lincoln University, Pennsylvania)
        Paper
        Slides
      • 2:20 PM
        Construction of Cosmic Ray Detectors/Analysis of the Fan Out Board for the QuarkNET Project 20m
        Supervisor: Tom Jordan, Education Office
        Speaker: Mr Adenrele Fapohunda (Benedict College)
        Paper
        Slides
      • 2:40 PM
        10 Minute Break 10m
      • 2:50 PM
        Development of Remote Concatenation for CDFII Production Projects 20m
        Supervisor: Elena Vataga, CDF/New Mexico
        Speaker: Mr Solomon Mikael (University of Maryland Baltimore County)
        Paper
        Slides
      • 3:10 PM
        Beam Simulation of the Main Linac of the ILC 20m
        Supervisor: Paul LeBrun, Computing Division/ILC
        Speaker: Mr Mcdavis Fasugba (Lincoln University)
        Paper
        Slides
    • 3:30 PM 3:50 PM
      GEM 2006 Final Talks
      • 3:30 PM
        DZero's CTT Data Quality Updater 20m
        Supervisor: Stefan Gruenendahl (D0)
        Speaker: Mr Michael Carter (GEM)
        Slides